# SDR SWAA2024032567050

- Difficulty date: March 23, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 74,217 hours, 44,149 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Split
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH FLAP SPLIT BETWEEN UP AND 1.<[01] REMOVED AND REPLACED LH FLAP POSITION TRANSMITTER PER AMM 27-58-01. OPS CHECK GOOD AT THIS TIME.
